# SDR SWIA202164469

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BACKUP SILL CORRODED, STGR21L FS319.00 Â€“ FS333.00    (C CHECK RO 2/17/2022)   REMOVED AND REPLACED CORRODED BACK UP SILL ON STGR21L BETWEEN FS319.00 AND FS333.00 WITH NEW BACK UP SILL (P/N SH670-31822-1) USING ALL NEW FASTENERS. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. SEE CONTINUE CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
